| Model Number |
HexaVue SCC 1.0 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the monitor to their hexavue custom room rack was lagging causing a distorted image display.This event did not occur during a patient procedure.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that cables to the monitor needed to be tightened to promote a stable video display.To resolve the issue, the technician tightened and secured the cabling, tested the unit, confirmed it to be operating according to specification, and returned to service.No additional issues have been reported.